# SDR 2005FA0000422

- Difficulty date: August 19, 2004
- Submitted: March 25, 2005
- Operation: General aviation
- Make and model: Boeing 747*
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 51G186
- Condition: Failed
- Location: Engine
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED CARBON SEAL, RESULTING IN LOSS OF OIL, IFSD AND ATB.  (NE03200504012)
